Skip to main content

Cosopt User Reviews & Ratings

Cosopt has an average rating of 4.4 out of 10 from a total of 8 reviews on Drugs.com. 13% of reviewers reported a positive experience, while 50% reported a negative experience.

  • Jeann...
  • July 22, 2017

For Glaucoma, Open Angle "I was allergic to Dorzolamide which made my eye's itch and redden all around the eyelids, Dr. changed me to Cosopt that has no additives and the itching and redness left! I use them daily with no problem for Glaucoma :-)"

9 / 10
Was this helpful?YesNo
26 Report
  • Heddy
  • April 29, 2020

For Glaucoma, Open Angle "I Started using Cosopt 2x daily and after a few days I experienced really bad chest pain/ spasms, digestive pains/discomfort and itchy eyes but I continued use and after a few more days the discomfort seemed to improve and I felt like my normal self. 1 month later when I opened a NEW package, on the 3rd or 4th I started having chest pain/spasms, upper and lower back discomfort, anxiety, depression and I was extremely emotional to the point of tears. I stopped the drops for a few days and the symptoms improved.! I’ll restart the drops and see what happens and I will definitely inform my doctor. Not sure if it’s effective I’ll see the doctor in a few weeks for pressure check. "

5 / 10
Was this helpful?YesNo
12 Report
  • Anonymous
  • Taken for 2 to 5 years
  • November 26, 2017

For Glaucoma, Open Angle "I have been suffering from bouts of larangytis had bouts this year, had many tests done nothing comes back when I see dr next will mention eye drops as I feel this may b whats causing whatever is wrong worth asking as all tests done show nothing."

7 / 10
Was this helpful?YesNo
7 Report
  • user
  • Taken for 1 to 6 months
  • May 24, 2023

For Glaucoma, Open Angle "I really don't know if this product works as my appointment is in 2 weeks. This drug was added to the first drop originally prescribed. First drug no issue. This one is hard to drop due to the viscosity so sometimes I get a lot, sometimes hardly anything. Also, as someone else mentioned, about 30 minutes after use there is a terrible taste in the back of my throat. This drug is prescribed twice a day but you have to wait at least 5 min before using any other drops. This causes me to just skip it and I end up using it only once per day. I'll be anxious to hear what my doctor says. I'd rather just have the laser surgery than use any drops."

2 / 10
Was this helpful?YesNo
1 Report
  • Nana
  • Taken for less than 1 month
  • February 17, 2023

For Glaucoma, Open Angle "I find it burns for a minute after instilling. Something I'm trying to get used to. I also get a weird taste in the back of my mouth. Dr suggested using artificial tears first then using the cosopt. I use the unit dose drops which is great for travel."

7 / 10
Was this helpful?YesNo
1 Report

Are you taking this medicine?

  • Anonymous
  • Taken for less than 1 month
  • October 11, 2017

For Glaucoma, Open Angle "This was the worst drop I tried and I've tried a lot. My doctor didn't ask me if I had any heart problems and I do. it was just a bad situation all around."

1 / 10
Was this helpful?YesNo
13 Report
  • bea
  • Taken for less than 1 month
  • August 21, 2015

For Glaucoma, Open Angle "I experienced an allergic reaction to Cosopt with a fever and a rash. I have had glaucoma for 15 years."

2 / 10
Was this helpful?YesNo
16 Report
  • Chest...
  • Taken for 6 months to 1 year
  • October 20, 2019

For Glaucoma, Open Angle "I had side effects of coughing, drainage, trouble breathing and chest pains after using Cosopt for several months. Became progressively worse side effects but eye pressure was good."

2 / 10
Was this helpful?YesNo
6 Report

Reviews may be edited to correct grammar/spelling or to remove inappropriate language and content. Reviews that appear to be created by parties with a vested interest are not published. This information is not intended to endorse any particular medication. While these reviews may be helpful, they are not a substitute for the expertise, knowledge, and judgement of healthcare professionals.